# SDR RAIA00509048

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 16,743 hours, 15,240 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5550 - LIT - PRIOR TO BOARDING, CREW NOTICED SMOKE COMING FROM UNDER FLOOR ON CAPTAINS SIDE.  MAINTENANCE PERFORMED OPS CHECK OF THE AVIONICS SYSTEM WITH NO DEFECTS NOTED.
